Altmetric

Obstructions to Lagrangian concordance

File Description SizeFormat 
concordances.pdfAccepted version397.75 kBAdobe PDFView/Open
Title: Obstructions to Lagrangian concordance
Authors: Cornwell, C
Ng, L
Sivek, S
Item Type: Journal Article
Abstract: We investigate the question of the existence of a Lagrangian concordance between two Legendrian knots in R3. In particular, we give obstructions to a concordance from an arbitrary knot to the standard Legendrian unknot, in terms of normal rulings. We also place strong restrictions on knots that have concordances both to and from the unknot and construct an infinite family of knots with nonreversible concordances from the unknot. Finally, we use our obstructions to present a complete list of knots with up to 14 crossings that have Legendrian representatives that are Lagrangian slice.
Issue Date: 26-Apr-2016
Date of Acceptance: 15-Jul-2015
URI: http://hdl.handle.net/10044/1/52061
DOI: https://dx.doi.org/10.2140/agt.2016.16.797
ISSN: 1472-2739
Publisher: Mathematical Sciences Publishers
Start Page: 797
End Page: 824
Journal / Book Title: Algebraic and Geometric Topology
Volume: 16
Issue: 2
Copyright Statement: © Copyright 2016 Mathematical Sciences Publishers. All rights reserved.
Keywords: math.SG
math.GT
57M25, 57R17, 53D42, 53D12
0101 Pure Mathematics
General Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons